# SDR HEEA075595

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,672 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Part serial: 2854
- Condition: Inoperative
- Location: Adf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF RECEIVER INOPERATIVE.
